First time I'd ever had botox. Had it done on 6/16 that was a Wed, Friday 6/18 I was in the bathroom and felt as if I was gonna pass out, and I did. My husband came running in and said I was having a seizure (I have never passed out or had a seizure before) I couldn't breathe. I experienced hooding bad and my eyes hurt and won't focus. Nose hurts and swelled as well. Muscle weakness, stiff neck is killing me and my scm and trap is very swollen. What can I take, how long will this last?
Can I Take Anything to Help with Severe Side Effects After Botox?
Doctor Answers 3
Most of these side effects are probably not related to BOTOX.
Most of these side effects are probably not related to BOTOX. The only side effects that are probably directly related are the hooding and heaviness of the eyes. Sometimes doing further BOTOX to the brow depressor muscles can cause the brow to lift a bit and reduce that hooding of the eye. But, you really need to see a specialist to see if doing more BOTOX would be helpful.
There are also certain eye drops, like Alphagan, which may lift the lid a bit if this side effect is due to a drooping of the lid. But, the main thing is to see an ophthalmologist or an Oculofacial Plastic surgeon who specializes in BOTOX as these are the physicians who will know best how treatments relate to the delicate structures surrounding your eyes.
Have a question? Ask a doctor
Botulinum Toxin (Dysport or Botox) and serious side effects
It is unlikely that these are related to Botulinum Toxin (Dysport or Botox) but nonetheless these are serious and should be reported to your treating physician or primary care physician and possibly undergo evaluation by a neurologist.
Botox side effects
these are very unusual side effects. you should see your injector to discuss the recent history and its treatment. How many units of Botox were injected? Did you have the forehead, glabella, and neck treated? These are important questions to answer.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.